MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; FOLEY TRAY NS SILI 14FR

Medline Industries, LP MEDLINE; FOLEY TRAY NS SILI 14FR
Catalog Number DYND11NS14S
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "all cs of (b)(6) being unusable because the blue drape is visible thus the sterile field is broken.".
 
Additional Manufacturer Narrative
The customer reported all cs of the foley tray being unusable because the blue drape is visible thus the sterile field is broken.The investigation stated this was an intentional change made to the configuration of the 2 layer tray and that the layout of the components in the 2 layer foley catheter insertion trays will be changing.The reported sterile field broken condition was not confirmed; the investigation stated the whole tray inside the packaging goes through sterilization and it is still sterile even though it is not completely covered by the csr wrap.The investigation concluded this is not a qa issue, the customer has been notified of the change, and the complaint will be closed as customer knowledge.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
FOLEY TRAY NS SILI 14FR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50802563
Report Number1417592-2026-43325
Device Sequence Number10610483
Product Code OHR
UDI-Device Identifier40888277085795
UDI-Public40888277085795
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11NS14S
Device Lot Number23EBW737
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown